# SDR CA120130011

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690B
- Aircraft time: 6,894 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISCONNECTING COMPONENTS TO REMOVE THE CENTER SECTION BLADDERS, SOME COMPONENTS WERE FOUND TO BE CONNECTED INCORRECTLY.  UPON CONSULTING MM TO VERIFY WIRING, FOUND THE FOLLOWING: THE RT ENGINE FUEL LINE WAS CONNECTED TO THE LT FUEL SHUTOFF AND THE RT FUEL BOOST PUMP.  THE LT ENGINE FUEL LINE WAS CONNECTED TO THE RT FUEL SHUTOFF AND THE LT FUEL BOOST PUMP.  THE FUEL LINES WERE SWAPPED UPON PREVIOUS INSTALLATION AND THE BOOST PUMP WIRING WAS SWAPPED. THIS IS EVIDENCE THAT A FIX FOR THE PROBLEM WAS PREVIOUSLY MADE WITH SWAMPING THE WIRING TO MAKE THE SYS FUNCTION NORMALLY.  HOWEVER THE TRUE ROOT CAUSE WAS NOT DISCOVERED IN THAT THE FUEL SYS PLUMBING ERROR WAS NOT RECTIFIED.
